# SDR QMLA2024091620115

- Difficulty date: September 16, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N953AL
- Make and model: Urocop EC135T2
- Aircraft serial: 0686
- Aircraft time: 8,914 hours, 24,985 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Pedal
- Part number: L672M1001255
- Condition: Cracked
- Location: Tail Rotor
- Part time: 8,914 hours, 24,985 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE 1000HR AIRFRAME INSPECTION, A CRACK WAS FOUND ON THE PILOT LH TAIL ROTOR PEDAL ON THE UPPER PART OF THE
INBOARD FORK.
